# SDR AU960048

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA60600
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN535A
- Condition: Failed
- Location: Lg Wheel/Brake S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN WHEEL HUB TIE BOLTS FAILED - BOLTS HAD EITHER HEADS MISSING OR HEADS SEPARATED DURING REMOVAL - SUSPECT CAUSED BY BOLTS BEING OVERTORQUED
